I am anaphylactic to dairy, and I noticed that in the ingredients of Propecia and Proscar it contains Lactose. Is it safe for me to take this medication, or should it be avoided at all costs? I have had other medications in the past that contained Lactose. All of my research indicates that medication in the form of the pill is usually unlikely to lead to an allergic reaction or anaphylactic shock.
But if I am unable to to take this medication would you have any other recomendations as to what I could possibly due in order to prevent my receding hairline, or slow down the process.
I have never heard of anaphylaxis in association with Propecia, but if you are concerned about it, I found the following site which might educate you in the symptoms of this life emergency — common causes of anaphylaxis
I am not your doctor so I will not be able to make recommendations as I have not examined you, and it would be a blind process for me to get directly involved in your health.